It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


I have been on Vicodin 7.5/750 for almost 2 years now for a herniated disc in my back. I ran out of them a few weeks ago and didn't have any for 2 days because my insurance had run out and I didn't have the cash to pay for my prescription. I ended up with chills, shaking, and severe stomach pain with diarrhea. I felt absolutely horrible! When I finally got my prescription, I took just one pill and I couldn't believe how much better I felt (the chills,stomach pain, and shakes were gone)! But now, I'm afraid my body has become dependent on them. I don't really take more than I'm supposed to because they don't give me a "buzz" or anything (I guess I've been on them so long, they don't affect me like that anymore), but without them, I'm in chronic pain with my back and I have awful withdrawal symptoms. I hate to think that I may be addicted, but it sure seems that way! Does anyone have any helpful advice on how I can cut back on the Vicodin (I take 4 per day) without feeling so crappy?? Thank!:)





All times are GMT -7. The time now is 05:28 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!